Alert archive / Oregon / High Wind Warnings in 2009
High Wind Warning 10, NWS Medford, OR
NWS Medford, OR issued this high wind warning at Dec 14, 2009, 3:50 AM PST for 4 counties in Oregon. It took effect at Dec 14, 2009, 4:00 PM PST. It was in force for 30 hr. 10 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Dec 14, 2009, 3:50 AM PST (11:50 UTC)
- In effect from
- Dec 14, 2009, 4:00 PM PST
- Expired
- Dec 15, 2009, 10:00 PM PST
- In force
- 30 hr
- Issued by
- NWS Medford, OR
Counties Coos County, OR, Curry County, OR, Douglas County, OR, Lake County, OR
The radar
The Medford radar (KMAX), 97 km from the middle of the area, began a volume at 11:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 15, 5:00 AM PST | HEAVY RAIN 1.36 | 4 Ne Gold Beach, OR | 24 HOUR TOTAL. WINDS ESTIMATED TO BE 35 TO 40 MPH WITH HIGHER GUSTS. |
| Dec 15, 7:00 AM PST | HEAVY RAIN 1.62 | 3 Sse Coos Bay, OR | 24 HOUR TOTAL. |
| Dec 15, 8:55 AM PST | NON-TSTM WND GST 61 | Sse Gold Beach, OR | SE WIND GUST OF 61 MPH MEASURED WITH 2.25 INCHES OF RAIN PAST 24HRS. |
| Dec 15, 9:06 AM PST | HEAVY RAIN 1.64 | 6 Ese Coos Bay, OR | 12-HOUR AMOUNT ENDING AT 9 AM PST |
| Dec 15, 11:46 AM PST | HEAVY RAIN 1.64 | 5 Nnw Brookings, OR | 18 HOUR AMOUNT ENDING AT 7 AM PST |
| Dec 15, 3:38 PM PST | HEAVY RAIN 2.71 | 1 Nne Scottsburg, OR | 24 HOUR RAINFALL...3 PM TO 3 PM... 18 MILES UPRIVER FROM REEDSPORT. |
| Dec 15, 4:09 PM PST | HEAVY RAIN 2.09 | 4 Se Coos Bay, OR | MEASURMENT AT ROSS INLET ABOUT 11 MILES UPRIVER FROM THE OCEAN. 24 HOUR STORM TOTAL ENDING AT 4 PM PST. |
| Dec 15, 5:10 PM PST | HEAVY RAIN 1.85 | 1 Se Coos Bay, OR | 24 HOUR PERIOD |
| Dec 15, 6:27 PM PST | HEAVY RAIN 1.94 | S Elkton, OR | 24 HOUR PERIOD AT 6 PM. |
| Dec 15, 9:21 PM PST | HEAVY RAIN 2.72 | 6 Ese Coos Bay, OR | 24 HRS ENDING 9PM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 00:00Z, 11.8 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 574 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KMFR 141150 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 350 AM PST MON DEC 14 2009 ...AN INCOMING COLD FRONT WILL BRING STRONG WINDS TO THE SOUTHERN OREGON COAST... .A SLOW MOVING FRONT WILL BRING STRONG SOUTH WINDS TO THE OREGON COAST BEGINNING THIS AFTERNOON. THE WINDS WILL PERSIST THROUGH TUESDAY EVENING WHEN THE FRONT FINALLY MOVES ONSHORE. THE STRONG WINDS AT THE COAST WILL BE MAINLY FROM CAPE BLANCO SOUTHWARD. ORZ021-022-142000- /O.UPG.KMFR.HW.A.0007.091215T0000Z-091216T0000Z/ /O.NEW.KMFR.HW.W.0010.091215T0000Z-091215T2100Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 350 AM PST MON DEC 14 2009 ...HIGH WIND WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 PM PST TUESDAY SOUTH OF BANDON... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 PM PST TUESDAY SOUTH OF BANDON. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. WINDS WILL INCREASE THIS AFTERNOON AHEAD OF AN APPROACHING COLD FRONT...WITH SOUTH WINDS OF 25 TO 45 MPH WITH GUSTS TO 60 MPH POSSIBLE THROUGH TUESDAY AFTERNOON SOUTH OF BANDON. THESE WINDS WILL BE ACCOMPANIED BY PERIODS OF HEAVY RAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. PROLONGED WINDS WITH HEAVY RAIN MAKES THE POSSIBILITY OF TREES AND POWER LINES TOPPLING MUCH MORE LIKELY...GREATLY INCREASING THE CHANCE OF POWER OUTAGES. && $$ CAZ081-142000- /O.NEW.KMFR.WI.Y.0017.091215T0900Z-091216T0600Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 350 AM PST MON DEC 14 2009 ...WIND ADVISORY IN EFFECT FROM 1 AM TO 10 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 10 PM PST TUESDAY. SOUTH WINDS WILL INCREASE AHEAD OF A COLD FRONT LATE TONIGHT TO 25 TO 35 MPH WITH GUSTS TO 50 MPH. WINDS WILL DECREASE TO 10 TO 15 MPH BY LATE TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH ARE EXPECTED WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ORZ030-031-142000- /O.NEW.KMFR.WI.Y.0017.091215T1200Z-091216T0600Z/ NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...BEATTY...BLY...CHEMULT...CRESCENT... GILCHRIST...SPRAGUE RIVER...LAKEVIEW 350 AM PST MON DEC 14 2009 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 10 PM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 10 PM PST TUESDAY. SOUTHWEST WINDS WILL INCREASE AHEAD OF A COLD FRONT EARLY TUESDAY MORNING TO 25 TO 35 MPH WITH GUSTS TO 50 MPH. PERIODS OF STRONGER WINDS MAY OCCUR NEAR SUMMER LAKE. WINDS WILL DECREASE TO 15 TO 25 MPH LATE TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SVEN
9 follow-up statements
000 WWUS76 KMFR 141432 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 632 AM PST MON DEC 14 2009 ...AN INCOMING COLD FRONT WILL BRING STRONG WINDS TO THE SOUTHERN OREGON COAST AND ACROSS THE MOUNTAINS AND AREAS EAST OF THE CASCADES... .A SLOW MOVING FRONT WILL BRING STRONG SOUTH WINDS TO THE OREGON COAST BEGINNING THIS AFTERNOON. THESE STRONG WINDS WILL PERSIST THROUGH TUESDAY EVENING AS THE FRONT MOVES ONSHORE. THE STRONG WINDS AT THE COAST WILL BE MAINLY FROM CAPE BLANCO SOUTHWARD. ORZ030-031-141545- /O.CAN.KMFR.WI.Y.0017.091215T1200Z-091216T0600Z/ NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY- CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITIES OF...BEATTY...BLY...CHEMULT...CRESCENT... GILCHRIST...SPRAGUE RIVER...LAKEVIEW 632 AM PST MON DEC 14 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE WIND ADVISORY. DUE TO SNOW AND WIND EXPECTED TO OCCUR AT THE SAME TIME IN THESE AREAS...THE WINTER WEATHER ADVISORY HAS BEEN MODIFIED. IT IS NOW FOR SNOW AND BLOWING SNOW...WHICH INCLUDES THE WIND HAZARD. THUS...THE WIND ADVISORY HAS BEEN CANCELLED. $$ ORZ021-022-150100- /O.CON.KMFR.HW.W.0010.091215T0000Z-091215T2100Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 632 AM PST MON DEC 14 2009 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 PM PST TUESDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 PM PST TUESDAY. WINDS WILL INCREASE THIS AFTERNOON AHEAD OF AN APPROACHING COLD FRONT...WITH SOUTH WINDS OF 25 TO 45 MPH WITH GUSTS TO 60 MPH POSSIBLE THROUGH TUESDAY AFTERNOON SOUTH OF BANDON. THESE WINDS WILL BE ACCOMPANIED BY PERIODS OF HEAVY RAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. PROLONGED WINDS WITH HEAVY RAIN MAKES THE POSSIBILITY OF TREES AND POWER LINES TOPPLING MUCH MORE LIKELY...GREATLY INCREASING THE CHANCE OF POWER OUTAGES. && $$ CAZ081-150100- /O.CON.KMFR.WI.Y.0017.091215T0900Z-091216T0600Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 632 AM PST MON DEC 14 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 PM PST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 PM PST TUESDAY. SOUTH WINDS WILL INCREASE AHEAD OF A COLD FRONT LATE TONIGHT TO 25 TO 35 MPH WITH GUSTS TO 50 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH ARE EXPECTED WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ LUTZ/SVEN
000 WWUS76 KMFR 142205 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 205 PM PST MON DEC 14 2009 ...AN INCOMING COLD FRONT WILL BRING STRONG WINDS TO THE SOUTHERN OREGON COAST AND ACROSS THE MOUNTAINS AND AREAS EAST OF THE CASCADES... .A SLOW MOVING FRONT IS BRINGING STRONG SOUTH WINDS TO THE OREGON COAST. THESE STRONG WINDS WILL PERSIST INTO TUESDAY EVENING AS THE FRONT MOVES ONSHORE. THE STRONG WINDS AT THE COAST WILL BE MAINLY FROM CAPE BLANCO SOUTHWARD. ORZ021-022-150615- /O.CON.KMFR.HW.W.0010.091215T0000Z-091215T2100Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 205 PM PST MON DEC 14 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 PM PST TUESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 PM PST TUESDAY. WINDS WILL INCREASE THIS AFTERNOON AND EVENING AHEAD OF AN APPROACHING COLD FRONT...WITH SOUTH WINDS OF 25 TO 45 MPH WITH GUSTS TO 60 MPH POSSIBLE THROUGH TUESDAY AFTERNOON SOUTH OF BANDON. THESE WINDS WILL BE ACCOMPANIED BY PERIODS OF HEAVY RAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. PROLONGED WINDS WITH HEAVY RAIN MAKES THE POSSIBILITY OF TREES AND POWER LINES TOPPLING MUCH MORE LIKELY...GREATLY INCREASING THE CHANCE OF POWER OUTAGES. && $$ CAZ081-150615- /O.CON.KMFR.WI.Y.0017.091215T0900Z-091216T0600Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 205 PM PST MON DEC 14 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 PM PST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 1 AM TO 10 PM PST TUESDAY. SOUTH WINDS WILL INCREASE AHEAD OF A COLD FRONT LATE TONIGHT TO 25 TO 35 MPH WITH GUSTS TO 50 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH ARE EXPECTED WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
000 WWUS76 KMFR 150616 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1016 PM PST MON DEC 14 2009 ...AN INCOMING COLD FRONT WILL BRING STRONG WINDS TO THE SOUTHERN OREGON COAST AND ACROSS THE MOUNTAINS AND AREAS EAST OF THE CASCADES... .A SLOW MOVING FRONT IS BRINGING STRONG SOUTH WINDS TO THE OREGON COAST. THESE STRONG WINDS WILL PERSIST INTO TUESDAY EVENING AS THE FRONT MOVES ONSHORE. THE STRONG WINDS AT THE COAST WILL BE MAINLY FROM CAPE BLANCO SOUTHWARD. ORZ021-022-151200- /O.CON.KMFR.HW.W.0010.000000T0000Z-091215T2100Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 1016 PM PST MON DEC 14 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 PM PST TUESDAY... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 PM PST TUESDAY. WINDS WILL INCREASE THIS AFTERNOON AND EVENING AHEAD OF AN APPROACHING COLD FRONT...WITH SOUTH WINDS OF 25 TO 45 MPH WITH GUSTS TO 60 MPH POSSIBLE THROUGH TUESDAY AFTERNOON SOUTH OF BANDON. THESE WINDS WILL BE ACCOMPANIED BY PERIODS OF HEAVY RAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. PROLONGED WINDS WITH HEAVY RAIN MAKES THE POSSIBILITY OF TREES AND POWER LINES TOPPLING MUCH MORE LIKELY...GREATLY INCREASING THE CHANCE OF POWER OUTAGES. && $$ CAZ081-151200- /O.CON.KMFR.WI.Y.0017.091215T0900Z-091216T0600Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 1016 PM PST MON DEC 14 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST TUESDAY. SOUTH WINDS WILL INCREASE AHEAD OF A COLD FRONT LATE TONIGHT TO 25 TO 35 MPH WITH GUSTS TO 50 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH ARE EXPECTED WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MTS
000 WWUS76 KMFR 151136 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 336 AM PST TUE DEC 15 2009 ORZ021-022-151945- /O.CON.KMFR.HW.W.0010.000000T0000Z-091215T2100Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 336 AM PST TUE DEC 15 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON. SOUTH WINDS OF 25 TO 45 MPH WITH GUSTS TO 60 MPH WILL AFFECT THE COAST THROUGH EARLY THIS AFTERNOON. THE STRONGEST WINDS WILL BE SOUTH OF BANDON AND WILL BE ACCOMPANIED BY PERIODS OF HEAVY RAIN. THE WINDS WILL BEGIN TO DECREASE AFTER 1 PM WITH A GRADUAL DECREASE THROUGH LATE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. PROLONGED WINDS WITH HEAVY RAIN MAKES THE POSSIBILITY OF TREES AND POWER LINES TOPPLING MUCH MORE LIKELY...GREATLY INCREASING THE CHANCE OF POWER OUTAGES. && $$ CAZ081-151945- /O.CON.KMFR.WI.Y.0017.000000T0000Z-091216T0600Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 336 AM PST TUE DEC 15 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE OCCURRING IN THE SHASTA VALLEY AROUND WEED AND WILL CONTINUE THROUGH THIS EVENING. WINDS WILL DECREASE BY 10 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH ARE EXPECTED WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ STAVISH
000 WWUS76 KMFR 151532 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 732 AM PST TUE DEC 15 2009 ORZ031-152345- /O.EXB.KMFR.HW.W.0010.000000T0000Z-091216T0600Z/ CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITY OF...LAKEVIEW 732 AM PST TUE DEC 15 2009 ...HIGH WIND WARNING IN EFFECT UNTIL 10 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING. STRONG AND GUSTY WINDS HAVE DEVELOPED THIS MORNING OVER PARTS OF LAKE COUNTY IN SOUTH CENTRAL OREGON. SOUTHWEST WINDS ARE GUSTING AS HIGH AS 63 MPH ACROSS HIGHWAY 31 NEAR SUMMER LAKE. WINDS WILL BEGIN TO DECREASE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. PROLONGED WINDS WITH HEAVY RAIN MAKES THE POSSIBILITY OF TREES AND POWER LINES TOPPLING MUCH MORE LIKELY...GREATLY INCREASING THE CHANCE OF POWER OUTAGES. && $$ ORZ021-022-152100- /O.CON.KMFR.HW.W.0010.000000T0000Z-091215T2100Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 732 AM PST TUE DEC 15 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON. SOUTH WINDS OF 25 TO 45 MPH WITH GUSTS TO 60 MPH WILL AFFECT THE COAST THROUGH EARLY THIS AFTERNOON. THE STRONGEST WINDS WILL BE SOUTH OF BANDON AND WILL BE ACCOMPANIED BY PERIODS OF HEAVY RAIN. THE WINDS WILL BEGIN TO DECREASE AFTER 1 PM WITH A GRADUAL DECREASE THROUGH LATE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. PROLONGED WINDS WITH HEAVY RAIN MAKES THE POSSIBILITY OF TREES AND POWER LINES TOPPLING MUCH MORE LIKELY...GREATLY INCREASING THE CHANCE OF POWER OUTAGES. && $$ CAZ081-152345- /O.CON.KMFR.WI.Y.0017.000000T0000Z-091216T0600Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 732 AM PST TUE DEC 15 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE OCCURRING IN THE SHASTA VALLEY AROUND WEED AND WILL CONTINUE THROUGH THIS EVENING. WINDS WILL DECREASE BY 10 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH ARE EXPECTED WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ STOCKTON
000 WWUS76 KMFR 151541 AAA NPWMFR URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MEDFORD OR 741 AM PST TUE DEC 15 2009 ORZ021-022-152100- /O.CON.KMFR.HW.W.0010.000000T0000Z-091215T2100Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 741 AM PST TUE DEC 15 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON. SOUTH WINDS OF 25 TO 45 MPH WITH GUSTS TO 60 MPH WILL AFFECT THE COAST THROUGH EARLY THIS AFTERNOON. THE STRONGEST WINDS WILL BE SOUTH OF BANDON AND WILL BE ACCOMPANIED BY PERIODS OF HEAVY RAIN. THE WINDS WILL BEGIN TO DECREASE AFTER 1 PM WITH A GRADUAL DECREASE THROUGH LATE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED, ESPECIALLY FOR HIGH-PROFILE VEHICLES. && $$ ORZ031-152345- /O.CON.KMFR.HW.W.0010.000000T0000Z-091216T0600Z/ CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITY OF...LAKEVIEW 741 AM PST TUE DEC 15 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. STRONG AND GUSTY WINDS HAVE DEVELOPED THIS MORNING OVER PARTS OF LAKE COUNTY IN SOUTH CENTRAL OREGON. SOUTHWEST WINDS ARE GUSTING AS HIGH AS 63 MPH ACROSS HIGHWAY 31 NEAR SUMMER LAKE. WINDS WILL BEGIN TO DECREASE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED, ESPECIALLY FOR HIGH-PROFILE VEHICLES. && $$ CAZ081-152345- /O.CON.KMFR.WI.Y.0017.000000T0000Z-091216T0600Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 741 AM PST TUE DEC 15 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE OCCURRING IN THE SHASTA VALLEY AROUND WEED AND WILL CONTINUE THROUGH THIS EVENING. WINDS WILL DECREASE BY 10 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH ARE EXPECTED WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ STOCKTON
000 WWUS76 KMFR 152037 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1237 PM PST TUE DEC 15 2009 ORZ021-022-152300- /O.EXT.KMFR.HW.W.0010.000000T0000Z-091215T2300Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 1237 PM PST TUE DEC 15 2009 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. SOUTH WINDS OF 25 TO 45 MPH WITH GUSTS TO 60 MPH WILL AFFECT THE COAST THROUGH EARLY THIS AFTERNOON. THE STRONGEST WINDS WILL BE SOUTH OF BANDON AND WILL BE ACCOMPANIED BY PERIODS OF HEAVY RAIN. THE WINDS WILL BEGIN TO DECREASE AFTER 3 PM WITH A GRADUAL DECREASE THROUGH LATE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED... ESPECIALLY FOR HIGH-PROFILE VEHICLES. && $$ ORZ031-160445- /O.CON.KMFR.HW.W.0010.000000T0000Z-091216T0600Z/ CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITY OF...LAKEVIEW 1237 PM PST TUE DEC 15 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. STRONG AND GUSTY WINDS HAVE DEVELOPED THIS MORNING OVER PARTS OF LAKE COUNTY IN SOUTH CENTRAL OREGON. SOUTHWEST WINDS ARE GUSTING AS HIGH AS 63 MPH ACROSS HIGHWAY 31 NEAR SUMMER LAKE. WINDS WILL BEGIN TO DECREASE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED... ESPECIALLY FOR HIGH-PROFILE VEHICLES. && $$ CAZ081-160445- /O.CON.KMFR.WI.Y.0017.000000T0000Z-091216T0600Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 1237 PM PST TUE DEC 15 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE OCCURRING IN THE SHASTA VALLEY AROUND WEED AND WILL CONTINUE THROUGH THIS EVENING. WINDS WILL DECREASE BY 10 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH ARE EXPECTED WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
000 WWUS76 KMFR 152258 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 258 PM PST TUE DEC 15 2009 ORZ021-022-160000- /O.EXP.KMFR.HW.W.0010.000000T0000Z-091215T2300Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 258 PM PST TUE DEC 15 2009 ...HIGH WIND WARNING WILL EXPIRE AT 3 PM PST THIS AFTERNOON... THE HIGH WIND WARNING WILL EXPIRE AT 3 PM PST THIS AFTERNOON. WITH THE COLD FRONT NOW MOVING INLAND WINDS HAVE BEGUN TO DECREASE. THEY WILL DECREASE FURTHER THROUGH THE EVENING. $$ ORZ031-160600- /O.CON.KMFR.HW.W.0010.000000T0000Z-091216T0600Z/ CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITY OF...LAKEVIEW 258 PM PST TUE DEC 15 2009 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. STRONG AND GUSTY WINDS HAVE DEVELOPED THIS MORNING OVER PARTS OF LAKE COUNTY IN SOUTH CENTRAL OREGON. SOUTHWEST WINDS ARE GUSTING AS HIGH AS 63 MPH ACROSS HIGHWAY 31 NEAR SUMMER LAKE. WINDS WILL BEGIN TO DECREASE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED... ESPECIALLY FOR HIGH-PROFILE VEHICLES. && $$ CAZ081-160600- /O.CON.KMFR.WI.Y.0017.000000T0000Z-091216T0600Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 258 PM PST TUE DEC 15 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE OCCURRING IN THE SHASTA VALLEY AROUND WEED AND WILL CONTINUE THROUGH THIS EVENING. WINDS WILL DECREASE BY 10 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH ARE EXPECTED WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
000 WWUS76 KMFR 160555 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 955 PM PST TUE DEC 15 2009 ORZ031-160700- /O.EXP.KMFR.HW.W.0010.000000T0000Z-091216T0600Z/ CENTRAL AND EASTERN LAKE COUNTY- INCLUDING THE CITY OF...LAKEVIEW 955 PM PST TUE DEC 15 2009 ...HIGH WIND WARNING WILL EXPIRE AT 10 PM PST THIS EVENING... THE HIGH WIND WARNING WILL EXPIRE AT 10 PM PST THIS EVENING. SOUTHWEST WINDS HAVE FALLEN BELOW WARNING THRESHOLDS THIS EVENING. EXPOSED HIGH ELEVATION AREAS WILL CONTINUE TO EXPERIENCE WINDS GUSTS AROUND 40 MPH THROUGH THE MORNING...BUT THIS IS BELOW EVEN ADVISORY THRESHOLDS. $$ CAZ081-161200- /O.EXT.KMFR.WI.Y.0017.000000T0000Z-091216T1200Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 955 PM PST TUE DEC 15 2009 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM PST WEDNESDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 AM PST WEDNESDAY. SOUTH WINDS OF 30 TO 40 MPH WITH GUSTS OF 40 TO 50 MPH IN THE SHASTA VALLEY IN AND NEAR THE TOWN OF WEED WILL CONTINUE AREA EXPECTED TO CONTINUE THROUGH 4 AM PST. THIS WILL IMPACT INTERSTATE 5...PARTICULARLY AT AND NEAR WEED AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 25 TO 39 MPH ARE EXPECTED WITH HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ LUTZ
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this high wind warning went out at Dec 14, 1:35 AM PST, 2 hours 15 minutes earlier.
Area forecast discussion, Dec 14, 1:35 AM PST, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
135 AM PST MON DEC 14 2009
DISCUSSION...A SERIES OF FAIRLY WARM WINTER STORMS WILL MOVE ACROSS
OUR REGION THIS WEEK. THE FIRST BRINGS HIGH WINDS AND HEAVY RAINS
TO THE COAST BY EARLY EVENING. AS THE COLD FRONT MOVES INLAND TONIGHT
THE HEAVIEST PRECIPITATION SHIFTS SOUTH INTO NORTHERN CALIFORNIA.
SNOW AND WINDY CONDITIONS SPREAD INLAND AS WELL. THIS RESULTS IN
SNOW AND BLOWING SNOW ADVISORIES FOR THE EAST SIDE AND HIGHER
ELEVATIONS IN NORTHERN CALIFORNIA. IN THE MT SHASTA AREA STRONG
UP SLOPE WINDS WILL INCREASE THE SNOW FALL SO A WINTER STORM WARNING
IS IN EFFECT FOR ZONES 82 AND 83. SNOW LEVELS WILL GENERALLY BE
AROUND 3500 FEET.
TUESDAY A SECONDARY COLD FRONT BRINGS A SECOND UPTICK OF THE COASTAL
WINDS. THESE WINDS DROP OFF LATE IN THE AFTERNOON AS THE FRONT MOVES
INLAND. ABOUT THE SAME TIME SNOW FALL RATES IN NORTHERN CALIFORNIA
DIMINISH. TUESDAY NIGHT MOST OF THE PRECIPITATION EITHER ENDS OR
BECOMES LIGHT AND ALL WARNINGS AND ADVISORIES EXPIRE.
WEDNESDAY IS CLOUDY WITH VERY LIGHT RAIN AND LIGHT HIGH ELEVATION
SNOW. THURSDAY ANOTHER SOMEWHAT WEAKER FRONT BRINGS ANOTHER ROUND
OF MODERATE RAIN AND HIGH ELEVATION SNOW.
FRIDAY THERE WILL BE A BRIEF BREAK BUT FRIDAY NIGHT ANOTHER WARM
FRONTAL SYSTEM ARRIVES. IT MOVES OUT LATE SATURDAY WITH SHOWERS
LINGERING IN A SHORT WAVE TROUGH SUNDAY.
&&
AVIATION...BY LATE EVENING WIDESPREAD IFR CONDITIONS WILL SPREAD
WEST TO EAST IN HIGHER TERRAIN WITH SNOW AND RIDGES OBSCURED.
CONDITIONS WILL SLOWLY IMPROVE TO VFR LATE TUESDAY AS THE SYSTEM
MOVES OUT OF THE REGION.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...WINTER WEATHER ADVISORY FROM 10 PM THIS EVENING TO 10 PM PST
TUESDAY FOR ORZ030-ORZ031.
HIGH WIND WARNING FROM 4 PM THIS AFTERNOON TO 1 PM PST TUESDAY
FOR ORZ021-ORZ022.
WINTER WEATHER ADVISORY FROM 10 PM THIS EVENING TO 10 AM PST
TUESDAY FOR ORZ027-ORZ028-ORZ029.
CA...WINTER WEATHER ADVISORY FROM 10 PM THIS EVENING TO 10 PM PST
TUESDAY FOR CAZ085.
WINTER WEATHER ADVISORY FROM 10 PM THIS EVENING TO 10 AM PST
TUESDAY FOR CAZ081-CAZ084.
WINTER STORM WARNING FROM 8 PM THIS EVENING TO 10 AM PST
TUESDAY FOR CAZ082-CAZ083.
WIND ADVISORY FROM 1 AM TO 10 PM PST TUESDAY FOR CAZ081.
PACIFIC COASTAL WATERS...GALE WARNING FROM 4 PM THIS AFTERNOON TO 4
PM PST TUESDAY FOR PZZ350-PZZ356-PZZ370-PZZ376.
HAZARDOUS SEAS WARNING FROM 4 PM THIS AFTERNOON TO 4 AM PST
THURSDAY FOR PZZ350-PZZ356-PZZ370-PZZ376.
11Hazardous weather outlook, Dec 13, 2:34 PM PST, 13 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 234 PM PST SUN DEC 13 2009 ORZ021-022-142245- SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- 234 PM PST SUN DEC 13 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...THIS AFTERNOON AND TONIGHT NO SIGNIFICANT WEATHER IS EXPECTED FOR THE REST OF SUNDAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A HIGH WIND WATCH IS IN EFFECT MONDAY AFTERNOON THROUGH TUESDAY AFTERNOON. SEE WEATHER MESSAGE...PDXNPWMFR...FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ082-083-142245- SOUTH CENTRAL SISKIYOU COUNTY- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- 234 PM PST SUN DEC 13 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT NO SIGNIFICANT WEATHER IS EXPECTED FOR THE REST OF SUNDAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A WINTER STORM WATCH FOR HEAVY SNOW IS IN EFFECT FOR ELEVATIONS ABOVE 5000 FEET LATE MONDAY AFTERNOON THROUGH LATE TUESDAY NIGHT. SEE WEATHER MESSAGE...PDXWSWMFR...FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. SUGDEN
The office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 14, 3:50 AM PST | Wind Advisory | MFR | Klamath, Lake | 50 hr |
| Dec 14, 3:51 AM PST | Winter Weather Advisory | MFR | Douglas, Jackson, Josephine, Klamath, Lake | 51 hr |
Nearby
High Wind Warnings in Oregon, 2009Every high wind warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.